MathSciNet Relay Station
MathSciNet bibliographic data
MR2164417 (2006e:35174) 35K55 (35B45)
Mizoguchi, Noriko Boundedness of global solutions for a supercritical semilinear heat equation and its application. Indiana Univ. Math. J. 54 (2005), no. 4, 1047–1059.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement